Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 12 found articles
 
 
  Robust asset-liability management games for n players under multivariate stochastic covariance models
 
 
Title: Robust asset-liability management games for n players under multivariate stochastic covariance models
Author: Wang, Ning
Zhang, Yumo
Appeared in: Insurance
Paging: Volume 117 () nr. C pages 67-98
Year: 2024
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands